# SDR HNAA2010090100218

- Difficulty date: September 1, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 53,950 hours, 59,904 cycles
- Engine: Pwa PW120A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR2 ENGINE OIL PRESSURE DROPPED AND WARNING LIGHT ILLUMINATED WITH ADVANCING POWER LEVERS.  SERVICED NR1 AND NR2 ENGINE OIL WITH 2.5 QTS EA IAW 12-20-79.  GROUND RAN ACFT.  NO DEFECTS NOTED AT THIS TIME.
